Acta Mathematicae Applicatae Sinica

, Volume 5, Issue 1, pp 21–29 | Cite as

On the existence and uniqueness of classical global solution to a type of Boussinesq equations

  • Gao Yingcai 
  • Wei Yuting 


The existence and uniqueness of classical global solutions to a type of Boussinesq equations with initial and boundary values are studied in this paper. The existence of such solutions is proved by means of compactness theorem and Schauders fixed point theorem, and its uniqueness by the so called energy method.


Point Theorem Global Solution Fixed Point Theorem Math Application Energy Method 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Adam, R. A., Sobolev Spaces, Academic Press, 1975.Google Scholar
  2. [2]
    Cannon, J. R., Dibenedette, E., The Initial Value Problems for the Boussinesq Equations with Data inL P, Proc. IUTAM Symposium, Paderborn, 1979.Google Scholar
  3. [3]
    Friedman, A., Partial Differential Equations of Paraboloc Type, Prentice Hall, 1964.Google Scholar
  4. [4]
    Gilberg, D., Trudinger, N. S., Elliptic partial differential equations of second order, Springer Carlag, Berlin Heideberg, New York, 1983.Google Scholar
  5. [5]
    Hebeker, F. K., Classical Solutions of the Navier-Stokes with Heat Convection,ZAMM,62 (1982), 371–374.Google Scholar
  6. [6]
    Joseph, D. D., On the Stability of the Boussinesq Equations,Arch. Bat. Mech. Anal.,30 (1965), 69–71.Google Scholar
  7. [7]
    Joseph, D. D., Nonlinear Stability of the Boussinesq Equations by the Method of Energy,Arch. Rat. Mech. Anal.,22 (1966), 163–184.Google Scholar
  8. [8]
    Joseph, D. D., Uniqueness Critera for the Conductions-Diffussion Solutions of the Boussinesq Equations,Arch. Rat. Mech. Anal.,35 (1969), 169–177.Google Scholar
  9. [9]
    Joseph, D. D., Global Stability of the Conduction-Diffussion Solution,Arch. Rat. Mech. Anal.,36 (1970), 285–292.Google Scholar
  10. [10]
    Ton, B. A., On the Existence and Uniqueness of a Local Classical Solution of an Initial Boundary Value Problem for Incompressible Nonhemogeous Viscous Fluids,SIAM. J. Math. Anal.,13: 5 (1982), 669–715.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A 1989

Authors and Affiliations

  • Gao Yingcai 
    • 1
  • Wei Yuting 
    • 1
  1. 1.Xi'an Jiaotong UniversityChina

Personalised recommendations